# SDR IPXA2017073119969

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 18,258 hours, 11,239 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Leaking
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PACK OTBD HEAT EXCHANGER COUPLING LEAKING EXCESSIVELY.  REMOVED AND REPLACED THE NR 1 PACK SLEEVE COUPLING HOSE AND AFT CLAMP IAW AMM 21-51-36-0401.
